# SDR LR7A00142

- Difficulty date: June 3, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION FS 285 GPS ANTENNA MOD INSTALLED AT WRONG LOCATION, LBL 12.5 AND RBL 12.5.  REPAIRED PER SRM SMP 583-51-30-2.  NR 39023.
